Skip to main content

Research Repository

Advanced Search

Non-real zeros of derivatives of meromorphic functions

Langley, James

Non-real zeros of derivatives of meromorphic functions Thumbnail


Authors

James Langley



Abstract

A number of results are proved concerning non-real zeros of derivatives of real and strictly non-real meromorphic functions in the plane.

Journal Article Type Article
Acceptance Date Nov 11, 2014
Online Publication Date Nov 25, 2017
Deposit Date Jun 22, 2017
Publicly Available Date Nov 26, 2018
Journal Journal d'Analyse Mathématique
Print ISSN 0021-7670
Electronic ISSN 1565-8538
Publisher Springer Verlag
Peer Reviewed Peer Reviewed
Volume 133
Issue 1
DOI https://doi.org/10.1007/s11854-017-0031-6
Keywords meromorphic functions, derivatives, non-real zeros
Public URL https://nottingham-repository.worktribe.com/output/896826
Publisher URL https://link.springer.com/article/10.1007/s11854-017-0031-6
Additional Information The final publication is available at Springer via http://dx.doi.org/10.1007/s11854-017-0031-6

Files





Downloadable Citations